Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A short proof of the Denjoy conjecture


Authors: Dov Aharonov and Uri Srebro
Journal: Bull. Amer. Math. Soc. 4 (1981), 325-328
MSC (1980): Primary 30D15, 30C25, 30C80, 30C85
MathSciNet review: 609042
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 30D15, 30C25, 30C80, 30C85

Retrieve articles in all journals with MSC (1980): 30D15, 30C25, 30C80, 30C85


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1981-14901-6
PII: S 0273-0979(1981)14901-6